Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lower back pain, stomach pain. Painkillers ineffective

Hi for the last 3 weeks I have had lower back that doesn t go away even with painkillers. 4 days ago I started with very bad stomach pain, not cramps more like a constant gnawing pain that won t go away. It can last all day and no particular food sets it off it just seems that whatever I eat gives me this pain and it can last all day. I cannot sleep at night, I don t have wind, diarrhea , constipation or hearburn and I go to the toilet regulary every day although my stools seem to be different each time. It makes no difference to the pain if I am sitting, lying or standing up and it doesn t go away if I press on the area. Any idea what this can be.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hi and welcome to HCM.

I read carefully your concerns and i suggest to start anti acids or PPI's ( omeprazol)for stomach pain.

It seems to be gastritis or ulcer.

The painkillers like NSAID's ( ibuprofen, aspirin, naproxen etc) are aggressive for stomach.

So I suggest you consult a gastroenterologist.

If you have any other concerns, feel free to contact me.

All the best

Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor